# SDR SWAA2022062320619

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,482 hours, 36,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR; EVAC SLIDE NEEDS TO BE REPOSITIONED; AS REPORTED BY CREW. / [01] REPOSITIONED GIRT BAR ONLY AND PERFORMED INSTALLATION TEST PER A.M.M. 25-66-02-210-002.
